Skip to content

Isoparametric Submanifolds and Their Coxeter Groups

Terng, C. (1985). Isoparametric Submanifolds and Their Coxeter Groups. Journal of Differential Geometry, 79-107.

Type
Journal article
Intellectual base
Primary research
Year
1985
Pages
79-107
DOI
10.4310/jdg/1214439466
DOI registrant
International Press of Boston
Link
https://doi.org/10.4310/jdg/1214439466

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a64a5f29704c · see in the full table